Про iснування оптимального керування в коефiцiєнтах для некоректної елiптичної задачi Дiрiхле з анiзотропним p-лапласiаном

O. P. Kupenko

Анотація


Розглянуто задачу оптимального керування в коефіцієнтах для некоректної задачі Дирихле з анізотропним p-лапласіаном. Матриця коефіцієнтів розглянута в якості управлінь, а лінійна частина диференціального оператора містить необмежену кососімметріческіх матрицю. Показано, що, незважаючи на необмеженість нелінійного диференціального оператора, розглянута крайова задача Дирихле має, принаймні, одне рішення, а відповідна задача оптимального управління є коректною і можливо розв'язати.

Ключові слова


optimal control; anisotropic elliptic equation; control in coefficients; existence result

Повний текст:

PDF (English)

Посилання


L. Ambrosio, N. Fusco, D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems, Oxford University Press, New York, 2000.

G. Alessandrini, M. Sigalotti, Geometric properties of solutions to the anistropic p-Laplace equation in dimension two, Annal. Acad. Scient. Fen. Mat., 21(2001), 249–266.

M. Chicco, M. Venturino, Dirichlet problem for a divergence form elliptic equation with unbounded coefficients in an unbounded domain, Annali di Matematica Pura ed Applicata, 178(2000), 325–338.

C. D’Apice, U. De Maio, O.P. Kogut, On shape stability of Dirichlet optimal control problems in coefficients for nonlinear elliptic equations, Advances in Differential Equations, 15(7–8)(2010), 689–720.

C. D’Apice, U. De Maio, O.P. Kogut, Optimal control problems in coefficients for degenerate equations of monotone type: Shape stability and attainability problems, SIAM Journal on Control and Optimization, 50(3)(2012), 1174–1199.

T. Horsin, P.I. Kogut, Optimal L2-control problem in coefficients for a linear elliptic equation, Mathematical Control and Related Fields, 5:1(2015), 73–96.

P.I. Kogut, On approximation of an optimal boundary control problem for linear elliptic equation with unbounded coefficients, Discrete and Continuous Dynamical Systems - Series A, 34:5(2014), 2105–2133.

J.-L. Lions, Quelques M´ethodes de R´esolution des Probl`emes aux Limites Nonlin´eaire, Dunod-Gauthier-Villars, Paris, 1969.

S.E. Pastukhova, Degenerate equations of monotone type: Lavrent’ev phenomenon and attainability problems, Sbornik: Mathematics, 198(10)(2007), 14651494.

F. Punzo, A. Tesei, Uniqueness of solutions to degenerate elliptic problems with unbounded coefficients, Ann. I.H. Poincar´e, 26(2009), 2001–2024.

T. Radice, Regularity result for nondivergence elliptic equations with unbounded coefficients, Diff. Integral Equa., 23(9–10)(2010), 989–1000.

T. Radice, G. Zecca, Existence and uniqueness for nonlinear elliptic equations with unbounded coefficients, Ricerche Mat., 63(2014), 355–267.

M.V. Safonov, Non-divergence elliptic equations of second order with unbounded drift, Nonlinear Partial Diff. Equa. and Related Topics, 229(2)(2010), 211–232.

T. Roub´iˇcek, Nonlinear Partial Differential Equations with Applications, Birkh¨auser, Basel, 2013.

V. V. Zhikov, Remarks on the uniqueness of a solution of the Dirichlet problem for second-order elliptic equations with lower-order terms, Functional Analysis and Its Applications, 38(3)(2004), 173–183.




DOI: http://dx.doi.org/10.15421/141607

Посилання

  • Поки немає зовнішніх посилань.



Індексування журналу

Журнал розміщено у наукометричних базах, репозитаріях та пошукових системах:

            


Адреса редколегії: 49050, Україна, Дніпровський національний університет імені Олеся Гончара, вул. Козакова 18, корп. 14, механіко-математичний факультет, д-р фіз.-мат. наук, проф. Когут П.І. 

email: p.kogut@i.ua

www.kdr.dp.ua

www.dnu.dp.ua


Free counters! Яндекс.Метрика

Лицензия Creative Commons
Це видання має доступ за ліцензією Creative Commons «Attribution» («Атрибуция») 4.0 Всемирная.


Open Science in Ukraine - website development